MAUDE Adverse Event Report: SALUDA MEDICAL PTY LTD DIRECT CLAMP ACTIVE ANCHOR KIT; SCS DIRECT CLAMP ACTIVE ANCHOR

SALUDA MEDICAL PTY LTD DIRECT CLAMP ACTIVE ANCHOR KIT; SCS DIRECT CLAMP ACTIVE ANCHOR
Model Number 104523
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 04/17/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A patient implanted with an evoke spinal cord stimulation (scs) system underwent x-rays which confirmed migration of both leads.A revision procedure was performed and the leads and anchors were replaced.

Brand Name
DIRECT CLAMP ACTIVE ANCHOR KIT
Common Device Name
SCS DIRECT CLAMP ACTIVE ANCHOR
Manufacturer (Section D)
SALUDA MEDICAL PTY LTD
5 eden park drive
macquarie park, nsw 2113
AU  2113
MDR Report Key25147458
Report Number3016111136-2026-00101
Device Sequence Number10733440
Product Code LGW
UDI-Device Identifier09352307001817
UDI-Public09352307001817
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/12/2026
Report Date (Section F) 04/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number104523
Device Catalogue Number3043
Device Lot Number9018143611
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date04/17/2026
Event Location Hospital
Date Report to Manufacturer04/17/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/12/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown